# SDR QXEA0200716

- Difficulty date: April 23, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 9,994 hours, 14,036 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT NACELLE, INSIDE TAIL CONE REFUEL/DEFUEL VALVE MOUNT BRACKET IS CRACKED.  REPAIRED IAW DHC-8 SRM 51-40-11 AND SRM 28-25-11.
